# SDR AMTA200400918

- Difficulty date: July 22, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Overheat Detect
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT TURBINE OVERHEAT DET 2 STATUS MESSAGE DISPLAYED.  FOUND CHAFED WIRE JUST AFT OF DISCONNECT D40158P.  REPAIRED PER WDM STANDARD PRACTICES CHAPTER 20.  OPS CHECKS GOOD AT THIS TIME.  (M)
